# SDR DALA2018022301090

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION  BELOW THE LEADING EDGE SKIN SPLICE AT ZFS=51.67, ZFS=50.17, ZFS=49.17 AND ZFS=48.17 OF THE LT VERTICAL STAB FRONT SPAR CAP FORWARD FLANGE.  REPAIRED IAW ETI-17-18-010, REV 1, DWG SG95550005 AND ER/A 566080-14AD, REV. ORIG.
